RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 2, Pages 21–44 (Mi aa1378)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Semisimple Hopf algebras with restrictions on irreducible non-one-diemnsional modules

V. A. Artamonov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow, Russia

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:2, 207–223

Bibliographic databases:

Received: 14.08.2013

Citation: V. A. Artamonov, “Semisimple Hopf algebras with restrictions on irreducible non-one-diemnsional modules”, Algebra i Analiz, 26:2 (2014), 21–44; St. Petersburg Math. J., 26:2 (2015), 207–223

Citation in format AMSBIB
\Bibitem{Art14}
\by V.~A.~Artamonov
\paper Semisimple Hopf algebras with restrictions on irreducible non-one-diemnsional modules
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 2
\pages 21--44
\mathnet{http://mi.mathnet.ru/aa1378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242035}
\elib{http://elibrary.ru/item.asp?id=21826352}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 2
\pages 207--223
\crossref{https://doi.org/10.1090/S1061-0022-2015-01337-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922273380}


Linking options:
  • http://mi.mathnet.ru/eng/aa1378
  • http://mi.mathnet.ru/eng/aa/v26/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “Kategorii modulei nad poluprostymi konechnomernymi algebrami Khopfa”, Fundament. i prikl. matem., 21:5 (2016), 5–18  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:267
    Full text:34
    References:21
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019